Acta Informatica

, Volume 28, Issue 7, pp 693–701

On fast multiplication of polynomials over arbitrary algebras

  • David G. Cantor
  • Erich Kaltofen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • David G. Cantor
    • 1
  • Erich Kaltofen
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA
  2. 2.Department of Computer ScienceRensselaer Polytechnic InstituteTroyUSA

Personalised recommendations